# SDR TRBA201134001

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 26,596 hours, 28,075 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FLASHLIGHT AT POSITION NR 1 IS INOPERATIVE.  DEFERRED IAW MEL 25-29 AUTH NR 120015-C MX ACTION C/W.
